There’s more than one way to cause ear ringing from tinnitus; in addition to noise-induced ear damage, other causes of tinnitus may include medications that have a toxic effect on the part of your nervous system that controls hearing. Here is a long list of ototoxic drugs that cause tinnitus.
Ototoxic medications are poison for your ears. Yet, many physicians prescribe pain relievers, antibiotics, or antidepressants without warning their patients about possible long-term side effects. Prolonged usage of these prescription medications may result in chronic tinnitus- incessant ear ringing, headaches, and hearing loss that are difficult to treat, and can last for months, even years.
Symptoms of ototoxicity
Tinnitus is just one of several toxic symptoms you may experience. Prolonged exposure to ototoxic medications may cause:
Tinnitus- phantom sounds that only the sufferer hears, and may last for days, weeks, or months
Medications that cause tinnitus
Listed are some prescribed and over-the-counter (OTC) medications most likely to cause tinnitus:
Note: if you are taking any of the prescribed medications listed below, do not stop taking them without first discussing your concerns with your doctor and developing a suitable treatment plan.
Non-drug chemicals that increase your risk for developing tinnitus include:
This formula is the most comprehensive hearing support formula, with targeted ingredients shown to be effective for noise-free hearing support. The TinniFree formula is based on clinical journal reports cited by leading tinnitus research organizations.
Copyright 2016 TinniFree. All Rights Reserved.
These statements have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure or prevent any disease. Reproduction in whole or in part in any form or medium without express written permission is prohibited.